Alert archive / Florida / Wind Chill Advisories in 2015

Wind Chill Advisory 1, NWS Miami, FL

February 18, 20155 counties in Florida

NWS Miami, FL issued this wind chill advisory at Feb 18, 2015, 3:39 AM EST for 5 counties in Florida. It took effect at Feb 19, 2015, 2:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2015, 3:39 AM EST (08:39 UTC)
In effect from
Feb 19, 2015, 2:00 AM EST
Expired
Feb 19, 2015, 9:00 AM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WWUS42 KMFL 180839
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
339 AM EST WED FEB 18 2015

FLZ063-066>071-168-191400-
/O.NEW.KMFL.WC.Y.0001.150219T0700Z-150219T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER...
WEST PALM BEACH...BOCA RATON
339 AM EST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. 

* WIND CHILL VALUES...30 TO 35 DEGREES.

* OTHER IMPACTS...NORTHWEST WINDS WILL PREVAIL AT 5 TO 10 MPH
  INLAND AND 10 TO 15 MPH NEAR THE COAST TONIGHT...AND COMBINE
  WITH COLD TEMPERATURES TO CREATE WIND CHILLS INT HE LOWER TO MID
  30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

GREGORIA
3 follow-up statements
041 
WWUS42 KMFL 180839 CCA
WSWMFL

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
339 AM EST WED FEB 18 2015

FLZ063-066>071-168-191400-
/O.COR.KMFL.WC.Y.0001.150219T0700Z-150219T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER...
WEST PALM BEACH...BOCA RATON
339 AM EST WED FEB 18 2015

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST THURSDAY. 

* WIND CHILL VALUES...30 TO 35 DEGREES.

* OTHER IMPACTS...NORTHWEST WINDS WILL PREVAIL AT 5 TO 10 MPH
  INLAND AND 10 TO 15 MPH NEAR THE COAST TONIGHT...AND COMBINE
  WITH COLD TEMPERATURES TO CREATE WIND CHILLS IN THE LOWER TO
  MID 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

GREGORIA
134 
WWUS42 KMFL 190235
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
935 PM EST WED FEB 18 2015

FLZ063-066>071-168-191400-
/O.CON.KMFL.WC.Y.0001.150219T0700Z-150219T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER...
WEST PALM BEACH...BOCA RATON
935 PM EST WED FEB 18 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EST
THURSDAY...

* WIND CHILL VALUES...28 TO 35 DEGREES.

* OTHER IMPACTS...NORTHWEST WINDS WILL PREVAIL AT 5 TO 10 MPH
  INLAND AND 10 TO 15 MPH NEAR THE COAST TONIGHT...AND COMBINE
  WITH COLD TEMPERATURES TO CREATE WIND CHILLS IN THE UPPER 20S TO
  LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

BAXTER
829 
WWUS42 KMFL 190816
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EST THU FEB 19 2015

FLZ063-066>071-168-201000-
/O.NEW.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/
/O.CON.KMFL.WC.Y.0001.000000T0000Z-150219T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...JUPITER...
WEST PALM BEACH...BOCA RATON
316 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
FRIDAY. 

* WIND CHILL VALUES...30 TO 35 DEGREES THIS MORNING BUT COLDER
  TONIGHT INTO FRIDAY MORNING...IN THE MID 20S TO AROUND 30.

* OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 10
  MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO CREATE
  COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WIND CHILLS ARE FORECAST WHICH COULD RESULT IN FROST BITE OR
HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FLZ072>075-172>174-201000-
/O.NEW.KMFL.WC.Y.0002.150220T0400Z-150220T1400Z/
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...COCONUT CREEK...CORAL SPRINGS...
TAMARAC...SUNRISE...PLANTATION...DAVIE...COOPER CITY...
HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...FLORIDA CITY...
REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...WEST KENDALL...
COUNTRY WALK...SHARK VALLEY...MIAMI...MIAMI GARDENS...
MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...KENDALL...
CUTLER RIDGE...FLAMINGO...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
316 AM EST THU FEB 19 2015

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
FRIDAY. 

* WIND CHILL VALUES...IN THE UPPER 20S TO LOWER 30S.

* OTHER IMPACTS...NORTHWEST WINDS AROUND 5 MPH...POSSIBLY UP TO 10
  MPH NEAR THE COAST...WILL COMBINE WITH THE COLD TEMPS TO CREATE
  COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

GREGORIA

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 1:06 AM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 18, 1:06 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
106 AM EST WED FEB 18 2015

.AVIATION...
LATEST HRRR CONTINUES TO DEPICT ENHANCEMENT OF SHOWERS AND
THUNDERSTORMS CURRENTLY ACROSS THE GULF WATERS AND EXTREME
SOUTHERN FLORIDA TIP. THIS ACTIVITY SHOULD CONTINUE TO PUSH TO THE
NORTHEAST THROUGH THE MORNING AND AFFECT THE EAST COAST
SITES...PRIMARILY KFXE AND SOUTHWARD. LEFT OUT ANY MENTION OF
THUNDER FOR NOW AS IT LOOKS LIKE THUNDER SHOULD REMAIN ISOLATED.
WILL AMEND AS NECESSARY. FROPA SHOULD OCCUR AT KAPF AND KPBI OVER
THE NEXT FEW HOURS AND AROUND 10Z-12Z AT THE REMAINDER OF THE EAST
COAST SITES. GUSTY NORTHWESTERLY WINDS SHOULD THEN PREVAIL BEHIND
THE FRONT AT ALL SITES THROUGH THE AFTERNOON BEFORE SUBSIDING
SLIGHTLY AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 948 PM EST TUE FEB 17 2015/

UPDATE...

THE 00Z SOUNDING INDICATED INCREASING INSTABILITY WITH 500 HPA
TEMPERATURES DECREASING AND THE STABILITY INDICES DECREASING
ALTHOUGH THE MID LEVEL LAPSE RATES HAVE NOT SIGNIFICANTLY
DECREASED. BUT THE OVERALL ENVIRONMENT IS STILL SUPPORTIVE OF
THUNDERSTORMS WITH A FEW STRONG GUSTS. CURRENTLY MOST OF THE
THUNDERSTORM ACTIVITY IS IN THE EASTERN GULF TO THE WEST OF THE
FLORIDA KEYS. THE EARLIER GUIDANCE INDICATED THE JET STREAM
DIPPING SOUTHWARD INTO THE FLORIDA PENINSULA TONIGHT WITH THE 00Z
SOUNDING INDICATING WINDS OVER 100 KNOTS ABOVE 200 MB AND WINDS
AROUND 60 KNOTS HAVE DESCENDED TO BELOW 500 MB.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 12Z WEDNESDAY MORNING
FOR THE OFF SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH
COUNTY WITH REGIONAL WIND OBSERVATIONS INDICATING WINDS IN THE 20
TO 25 KNOT RANGE ARE LIKELY OCCURRING IN THE OFF SHORE WATERS. A
SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED ON WEDNESDAY FOR ALL
REGIONAL GULF AND ATLANTIC WATERS FOR WEDNESDAY WITH INCREASING
WINDS AND HAZARDOUS SEAS EXPECTED AFTER THE FRONTAL PASSAGE ON
WEDNESDAY.

60

PREV DISCUSSION... /ISSUED 509 PM EST TUE FEB 17 2015/

DISCUSSION...

A COLD FRONT CONTINUES TO MOVE INTO THE FLORIDA PENINSULA WITH
EXTENSIVE CLOUD COVER INTO SOUTH CENTRAL FLORIDA AND ADJACENT GULF
AND ATLANTIC WATERS ALTHOUGH LIGHTNING ACTIVITY HAS BEEN ONLY
ISOLATED AND THUS FAR MAINLY LIMITED TO THE EASTERN GULF.

FOR TONIGHT...THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS
THE FLORIDA PENINSULA AND ADJACENT WATERS WITH CHANCES OF SHOWERS
INCREASING LATE THIS EVENING AND OVERNIGHT. THE MOST COVERAGE OF
SHOWERS IS EXPECTED AFTER MIDNIGHT. WHILE THUNDERSTORM ACTIVITY
HAS SO FAR BEEN LIMITED THIS AFTERNOON...THE POTENTIAL WILL
INCREASE TONIGHT AS THE GUIDANCE INDICATES THE JET STREAM WILL
PASS ACROSS THE FLORIDA PENINSULA TONIGHT INTO WEDNESDAY. FORECAST
SOUNDINGS INDICATE 250 HPA WINDS REACHING IN EXCESS OF 100 KNOTS
AROUND 06Z WEDNESDAY. THIS COMBINED WITH INCREASING INSTABILITYAND
MID-LEVEL TEMPERATURES DECREASING SHOULD RESULT IN SOME
THUNDERSTORM ACTIVITY. FORECAST SOUNDINGS ALSO INDICATE WINDS
INCREASING TO THE LOWER LEVELS OVER NIGHT. THEREFORE WITH ANY
THUNDERSTORM ACTIVITY THERE COULD BE GUSTY WINDS TO NEAR 50 MPH
POSSIBLE WITH A STRONGER THUNDERSTORM.

GUIDANCE CONSISTENTLY INDICATES THE FRONT CLEARING THE REGION
ON WEDNESDAY WITH HIGH PRESSURE...INCREASING WINDS AND SIGNIFICANT COLD
AIR ADVECTION DOWN THE FLORIDA PENINSULA AS THE DAY PROGRESSES.
IN ADDITION WEDNESDAY NIGHT INTO THURSDAY MORNING A SECONDARY DRY
COLD FRONT IS FORECAST TO PASS ACROSS THE FLORIDA PENINSULA WITH
COLD AIR OF ARCTIC ORIGIN COMING DOWN THE FLORIDA PENINSULA. THE
LATEST TEMPERATURE GUIDANCE HAS BEEN VERY CONSISTENT WITH THIS
SCENARIO AND HAS BEEN WELL ADVERTISED THE LAST COUPLE OF DAYS WITH
LITTLE CHANGE IN THE FORECAST. THE COLDEST TEMPERATURE AND WIND
CHILL IMPACTS ARE EXPECTED ON WEDNESDAY NIGHT INTO THURSDAY AND
THURSDAY NIGHT INTO FRIDAY. ON WEDNESDAY NIGHT INTO
THURSDAY...STRONG WINDS ARE FORECAST ACROSS THE REGIONAL WATERS
AND THE WINDS WILL NOT LIKELY COMPLETELY DE-COUPLE OVER LAND OVER
NIGHT AS USUAL. THUS WIND CHILLS COULD BE NEAR 30 IN THE NORTHERN
INTERIOR AND POSSIBLY NEAR THE MID 30'S IN THE INTERIOR PORTIONS
OF THE NAPLES AND ATLANTIC METRO AREAS. THURSDAY NIGHT INTO
FRIDAY...REGIONAL WINDS ARE FORECAST TO DECREASE BUT TEMPERATURES
ARE FORECAST TO LOWER TO NEAR FREEZING IN THE NORTHERN INTERIOR
WEST OF LAKE OKEECHOBEE AND COULD DROP TO NEAR 40 OR UPPER 30S IN
PORTIONS OF THE NAPLES AND ATLANTIC COAST METRO AREAS. A FREEZE
WATCH MAY BE NEED FOR PORTIONS OF THE INTERIOR FOR EARLY FRIDAY
MORNING. ANY WATCHES OR WARNINGS FOR WEDNESDAY NIGHT OR THURSDAY
NIGHT WILL BE CONSIDERED DURING THE NIGHT SHIFT TONIGHT.

MARINE...

WITH THE FRONTAL PASSAGE TONIGHT DISCUSSED AT LENGTH
ABOVE...WINDS AND SEAS WILL BUILD ACROSS THE REGIONAL WATERS
TONIGHT INTO WEDNESDAY MORNING WITH SMALL CRAFT ADVISORIES LIKELY
TO BE ISSUED FOR THE LOCAL GULF AND ATLANTIC WATERS FOR WEDNESDAY MORNING.

HAZARDOUS SEAS ARE FORECAST TO BUILD ACROSS THE GULF AND ATLANTIC
WATERS STARTING AROUND 12Z WEDNESDAY AND PERSISTING THROUGH
THURSDAY NIGHT WITH CONDITIONS SLOWLY IMPROVING THEREAFTER.

FIRE WEATHER...

A STRONG COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA LATE
TONIGHT INTO EARLY WEDNESDAY MORNING. THIS FRONT WILL BRING IN MUCH
DRIER AIR TO SOUTH FLORIDA STARTING WEDNESDAY AFTERNOON THROUGH
FRIDAY. THE RELATIVE HUMIDITY ON WEDNESDAY AFTERNOON WILL BE FALLING
INTO THE MID TO UPPER 30S FOR A COUPLE OF HOURS. HOWEVER...THE
RELATIVE HUMIDITY ON THURSDAY WILL FALL INTO THE LOWER TO MID 20S.
THE 20 FOOT WINDS WILL ALSO BE AROUND 15 MPH WITH THE ERC IN THE MID
20S. THIS WILL PUT SOUTH FLORIDA CLOSE TO THE FIRE DANGER CONDITIONS
ON THURSDAY. THEREFORE...IF THE FORECAST TREND CONDITIONS IN LATER
MODEL GUIDANCE THEN FIRE WEATHER HEADLINES WILL MORE LIKELY BE
NEEDED FOR THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  69  40  60  39 /  30   0   0   0
FORT LAUDERDALE  71  45  60  43 /  50   0   0   0
MIAMI            72  47  62  43 /  50   0   0   0
NAPLES           64  45  59  40 /  30   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ670.

GM...NONE.
&&
Hazardous weather outlook, Feb 18, 3:28 AM EST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
328 AM EST WED FEB 18 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
182030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
328 AM EST WED FEB 18 2015

...SIGNIFICANT COLD TO AFFECT SOUTH FLORIDA THROUGH FRIDAY...
...HIGH RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A HIGH RISK FOR RIP CURRENTS ACROSS THE
BEACHES OF COLLIER COUNTY.

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
MORNING AND EARLY AFTERNOON ACROSS MAINLY THE ATLANTIC WATERS.

WAVES: SEAS OF 7 TO 9 FEET CAN BE EXPECTED ACROSS THE GULF WATERS
LATER TODAY AND THE GULF STREAM LATE TONIGHT.

TEMPERATURES: TEMPERATURES ARE FORECAST TO FALL INTO THE MID TO
UPPER 30S ACROSS THE INTERIOR OVERNIGHT AND INTO EARLY THURSDAY
MORNING WITH LOW TO MID 40S METRO AREAS. THESE TEMPERATURES COMBINED
WITH PERSISTENT NORTHWEST WINDS WILL RESULT IN WINDS CHILLS IN THE
LOW TO MID 30S FOR MUCH OF THE REGION...EXCEPT UPPER 30S TO NEAR 40
ACROSS METRO BROWARD AND MIAMI-DADE COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
EARLY FRIDAY ACROSS THE GULF AND ATLANTIC WATERS BEHIND A COLD
FRONT.

NEAR FREEZING TEMPERATURES ARE POSSIBLE ACROSS GLADES...HENDRY...AND
INTERIOR PORTIONS OF COLLIER COUNTY FRIDAY MORNING. THE METRO
AREAS ARE FORECAST TO MAINLY BE IN THE UPPER 30S TO NEAR 40
DEGREES. WIND CHILLS IN THE MID TO UPPER 20S ARE POSSIBLE ACROSS
THE NORTHWEST INTERIOR. WIND CHILL READINGS IN THE 30S ARE
EXPECTED FOR THE REMAINDER OF SOUTH FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:18 AM ESTRip Current StatementMFLCollier34 hr
Feb 18, 3:26 AM ESTSmall Craft AdvisoryMFL55 hr
Feb 18, 3:39 AM ESTFreeze WatchMFLCollier, Glades, Hendry, Palm Beach23 hr

Nearby

Wind Chill Advisories in Florida, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.